# SDR USAA2012012500010

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,547 hours, 40,996 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE WINDOW SHADE, IN EXIT ROW LEFT, STUCK CLOSED.  MAINTENANCE REMOVED WINDOW SHADE AT ROW 10A, PLACED ITEM ON NEF AND IS PROGRAMMED FOR REPLACEMENT.
